2017 Fair Events Schedule

Contact the CSU Extension Office of Archuleta County at 970-264-5931 if you have any questions about the 2017 fair schedule.
Scroll down for the Fair Activities including Livestock Tents/WHEC Bldg Tear Down Schedule for all 4-H’ers.

Every Day of Fair – August 3rd – August 6th, 2017
9am-6pm –  Kids Ride the Train Free / Kids Games Tent
9am-5pm –  Vendors/Food
9am-6pm –  Petting Farm
10am-5pm   Various Entertainment & Shows
9am-9pm –   Exhibit Hall & Stith Room/Open and 4-H class entries and displays

Monday, July 31
8am-12n –  Stith Room: 4-H Project Interviews & Judging
10am – WHEC Bldg: Rabbit breed written test, after set-up
Tuesday, August 1
1pm – 8pm – Exhibit Hall: Open Class entries are brought in and tagged
Wednesday, August 2
7:30am-9am – Exhibit Hall: Open Class Perishables (baked goods, floriculture and horticulture) received
8am – Exhibit Hall closed for judging.  Will reopen at 9am on Thursday morning
8am-12noon – Stith Room: 4-H project interviews and judging
8am-2pm – Livestock Tent: All 4-H class animals brought in for stall assignments
3pm – Livestock Area: Livestock weigh-in.  All 4-H livestock and poultry
12noon – Activity tent: Volunteer & Judges lunch
1pm-2:30pm – Livestock Area: All Open Class livestock brought in for stall assignments
6:30pm – Livestock Tent Ring Area: Mandatory Livestock Meeting for all 4-H animal participants & parents

THE FAIR BEGINS!
Thursday, August 3
9am – Livestock Tent: Goat Shows – 4H, Open, & Showmanship
9am – Exhibit Hall & Stith Room Open
12noon – Livestock Tent: Lamb Show – 4-H, Open, & Showmanship
12noon – Activity Tent: Dr. Barb Shaw, STEM
1pm – Activity Tent: Pie-eating Contest.  Adults & Youth divisions
2pm – Livestock Tent: 4-H Turkey Show & Showmanship
3pm – Activity Tent: Dr. Barb Shaw, STEM
4pm – Arena: Parelli Horsemanship Demonstration
5pm – Carnival opens
6pm – Livestock Tent: 4-H Swine Show & Showmanship
6:30pm – Activity Tent: Live Music – Broke with Expensive Taste
7:30pm – Livestock Tent: Steer Showmanship & Fitting Clinic
Friday, August 4
8am – WHEC 4-H Bldg: 4-H Rabbit weigh-in before show
9am – WHEC 4-H Bldg: Rabbit Show Open Class
9:30am – WHEC 4-H Bldg: 4-H Market, Youth, & Showmanship Rabbit Show
9am – Exhibit Hall & Stith room Open
10am – Activity Tent: Wild Man Phil
11am – Activity Tent: Dr. Barb Shaw, STEM
12noon – Activity Tent: Come Read with Rowdy, Three Rivers Liturgy Initiative
3pm – Carnival opens
4pm – Fairgrounds: Fly-casting Contest
4pm – Arena: Parelli Horsemanship Demonstration
4pm – Activity Tent: Wild Man Phil
5pm – Activity Tent: Dr. Barb Shaw, STEM
6pm – Activity Tent: Live Music – Crooked Sky
6pm – Livestock Tent: 4-H Steer Show & Showmanship
7pm – WHEC 4-H Bldg: 4-H Small Animal Round Robin
9pm – Activity Tent: Friday night live dance music – Los Mitotitos
9pm – Exhibit Hall closes
Saturday, August 5
8:30am – Livestock Tent: 4-H Showmanship Clinic
9am – Exhibit Hall, Stith Room, & Vendors Open
9am – Horseshoe Pitching Doubles Tournament
10am – Activity Tent: Wild Man Phil
10am – Livestock Tent: 4-H Master Showman
12noon – Rodeo Arena: Ranch Rodeo
12noon – Activity Tent: Wild Man Phil
12noon – Carnival opens
2pm – Activity tent: Wild Man Phil
4:30pm-6:30pm – Activity Tent: Live Music – San Juan Mountain Boys
4:30pm-6:30pm – Activity Tent: 4-H Chuckwagon Dinner
5:30pm – Activity Tent: Fair Honorees, Conservationist of the Year
5:45pm – Activity Tent: Various Contests
5:30pm – Livestock Tent: Bidder/Add-on Registration
6:30pm – Livestock Tent: Livestock Auction
9pm – Exhibit Hall & Stith Room Close
9pm-midnight – Activity Tent: Fair dance live music – The High Rollers
Sunday, August 6
Note: The fair buildings and tents close at 6pm
8am – Rodeo Arena: Kids Rodeo Late Registration
9am – Fairgrounds: Vendors Open
9am – Stith Room & Exhibit Hall Open
9am – Livestock Tent: 4-H Parent Master Showman Contest
11am- Activity tent: Pie-eating Contest, Adult & Youth Divisions
12noon – Rodeo Arena: Karaoke
12noon – Carnival opens
2pm – Animals loaded on semi-trucks
4pm – Livestock Tent: All private haulers must remove animals
4pm-6pm – Exhibit Hall: Release of open class projects and premiums paid to entrants
4pm-6pm – Stith Room: Release of 4-H class projects to entrants
4:30pm – Livestock Tent/WHEC Bldg: Tear-down.  All 4-H’ers are required to help
6pm – The Archuleta County Fair closes until 2018.

Livestock Tents & WHEC Bldg Tear-down Schedule: All 4-H’ers are required to help
7:30am-8am – Animals fed and watered
7:30am-5pm – Remove personal items
2pm – Animals loaded on semi-trucks
4pm – Livestock Tent: All private haulers must remove animals
4pm-6pm – Exhibit Hall: Release of open and 4-H class projects to entrants
4:30pm – Livestock Tents & WHEC Bldg: Tear-down. All 4-H’ers are required to help.  Please do NOT start early.
6pm – The Archuleta County Fair closes until 2018.